Carlo Sempi
Carlo Sempi
Bestätigte E-Mail-Adresse bei unisalento.it
Titel
Zitiert von
Zitiert von
Jahr
Principles of copula theory
F Durante, C Sempi
CRC press, 2015
3612015
An infinite-dimensional geometric structure on the space of all the probability measures equivalent to a given one
G Pistone, C Sempi
The annals of statistics 23 (5), 1543-1561, 1995
2401995
A characterization of quasi-copulas
C Genest, JJQ Molina, JAR Lallena, C Sempi
Journal of Multivariate Analysis 69 (2), 193-205, 1999
2151999
Copula theory: an introduction
F Durante, C Sempi
Copula theory and its applications, 3-31, 2010
2112010
Semicopulæ
F Durante, C Sempi
Kybernetika 41 (3), [315]-328, 2005
1632005
Conjunctors and their residual implicators: characterizations and construction methods
F Durante, EP Klement, R Mesiar, C Sempi
Mediterranean Journal of Mathematics 4 (3), 343-356, 2007
1392007
A study of boundedness in probabilistic normed spaces
BL Guillén, JAR Lallena, C Sempi
Journal of Mathematical Analysis and Applications 232 (1), 183-196, 1999
1031999
Semilinear copulas
F Durante, A Kolesarova, R Mesiar, C Sempi
Fuzzy Sets and Systems 159 (1), 63-76, 2008
1022008
Copulas with given diagonal sections: novel constructions and applications
F Durante, A Kolesárová, R Mesiar, C Sempi
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems …, 2007
832007
On a family of copulas constructed from the diagonal section
F Durante, R Mesiar, C Sempi
Soft Computing 10 (6), 490-494, 2006
722006
Ordinal sums and idempotents of copulas
R Mesiar, C Sempi
Aequationes mathematicae 79 (1-2), 39-52, 2010
602010
Some classes of probabilistic normed spaces
B Lafuerza Guillén, JA Rodríguez-Lallena, C Sempi
Rendiconti di matematica e delle sue applicazioni, 1997
601997
Discrete copulas
A Kolesárová, R Mesiar, J Mordelová, C Sempi
IEEE Transactions on Fuzzy Systems 14 (5), 698-705, 2006
542006
Copula and semicopula transforms
F Durante, C Sempi
International Journal of Mathematics and Mathematical Sciences 2005 (4), 645-655, 2005
532005
Shuffles of copulas
F Durante, P Sarkoci, C Sempi
Journal of Mathematical Analysis and Applications 352 (2), 914-921, 2009
522009
Derivability of some operations on distribution functions
RB Nelsen, JJ Quesada-Molina, B Schweizer, C Sempi
Lecture Notes-Monograph Series, 233-243, 1996
501996
Copulas constructed from horizontal sections
EP Klement, A Kolesárová, R Mesiar, C Sempi
Communications in Statistics—Theory and Methods 36 (16), 2901-2911, 2007
492007
A short and partial history of probabilistic normed spaces
C Sempi
Mediterranean Journal of Mathematics 3 (2), 283-300, 2006
492006
Probabilistic norms for linear operators
B Lafuerza Guillén, JA Rodríguez-Lallena, C Sempi
Journal of mathematical analysis and applications, 1998
491998
2-increasing binary aggregation operators
F Durante, R Mesiar, PL Papini, C Sempi
Information Sciences 177 (1), 111-129, 2007
472007
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20